# SDR MALA030432

- Difficulty date: September 19, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND TURNING ON PACK 1 & 2 CREW NOTICED SMOKING AND ODOR.  MAINTENANCE PERFORMED PACK BURN PROCEDURE AS REQUIRED.  NUMBER 1 & 2 PACKS ALL CHECKS GOOD AT THIS TIME.  REF AVRO AMM CHAPTER 36/21 SUNSTRAND APU MM.
